# SDR IXXA2024030303001

- Difficulty date: March 3, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767319
- Aircraft serial: 25450
- Aircraft time: 109,871 hours, 16,469 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112T4210
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING INTERNAL STRINGER L-10 HAS MULTIPLE GOUGES ON THE FWD FACING SURFACE. REPAIRED STRINGER PER FLIGHT VEHICLE  CONSULTING, INC (FVCI) EO# 24012-10 REV. B DTD 02/12/2024
